# SDR 2006UALA00924

- Difficulty date: May 9, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 52,141 hours, 28,127 cycles
- Engine: Ge CFM56*
- System (JASC): 2460 · DC Power Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH IRU 'DC FAIL' LIGHTS CAME ON WHILE IN CRUISE.  BATTERY VOLTAGE INDICATED 28VDC.
